Isochronicity conditions for some planar polynomial systems II |
| |
Authors: | Magali Bardet Islam Boussaada A. Raouf Chouikha Jean-Marie Strelcyn |
| |
Affiliation: | aLITIS, Université de Rouen, Avenue de l'Université BP 12, F-76801 Saint Etienne du Rouvray, France;bLaboratoire de Mathématiques Raphaël Salem, CNRS, Université de Rouen, Avenue de l'Université BP 12, 76801 Saint Etienne du Rouvray, France;cLaboratoire Analyse Géometrie et Aplications, UMR CNRS 7539, Institut Gallilée, Université Paris 13, 99 Avenue J.-B. Clément, 93430 Villetaneuse, France |
| |
Abstract: | ![]() We study the isochronicity of centers at O∈R2 for systems where A,B∈R[x,y], which can be reduced to the Liénard type equation. When deg(A)?4 and deg(B)?4, using the so-called C-algorithm we found 36 new multiparameter families of isochronous centers. For a large class of isochronous centers we provide an explicit general formula for linearization. This paper is a direct continuation of a previous one with the same title [Islam Boussaada, A. Raouf Chouikha, Jean-Marie Strelcyn, Isochronicity conditions for some planar polynomial systems, Bull. Sci. Math. 135 (1) (2011) 89–112], but it can be read independently. |
| |
Keywords: | MSC: 34C15 34C25 34C37 |
本文献已被 ScienceDirect 等数据库收录! |
|